BibTeX record journals/jmlr/ZhangLW16

download as .bib file

@article{DBLP:journals/jmlr/ZhangLW16,
  author    = {Chong Zhang and
               Yufeng Liu and
               Yichao Wu},
  title     = {On Quantile Regression in Reproducing Kernel Hilbert Spaces with the
               Data Sparsity Constraint},
  journal   = {J. Mach. Learn. Res.},
  volume    = {17},
  pages     = {40:1--40:45},
  year      = {2016},
  url       = {http://jmlr.org/papers/v17/zhang16a.html},
  timestamp = {Wed, 10 Jul 2019 15:28:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/ZhangLW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics